# SDR CA991210068

- Difficulty date: November 13, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABC
- Condition: Failed
- Location: Flap
- Component: Te Flap Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED ON DECENT. FLAPLESS LANDING CARRIED OUT. FECU FOUND FAULTY.
